See Alike in...

Alike App

Browser

eckolee1990

738d

I started latuda about 3 weeks ago and now I am restless and have insomnia. I used to sleep anywhere from 7 to 12 hours a night. now I sleep 3. I now have tons of energy when I did not before and being over weight I feel like my body cannot keep up. i also I eat way less. anyone else experience these symptoms and do they calm down and getting use to or am I having a manic episode.

Top reply
    • Mrs.Jones7914

      732d

      It took me 6 months to adjust to lutuda.

    • Mrs.Jones7914

      732d

      It took me 6 months to adjust to lutuda.

    • Lizherrera_22

      736d

      I was the same way and i got off of it bc it wasn't healthy

      • eckolee1990

        736d

        @Lizherrera_22 I found out I have covid yesterday so it's 10x worse. Ughh

        • Lizherrera_22

          736d

          @eckolee1990 sorry you are going through all this

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion